Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having abdominal pain, back pain, mucus present in toilet. Prescribed omeprazol. Reason for symptoms?

43 year old male. 5 foot 10, 168 pounds. I ve been experiencing vague and mobile abdominal pain (upper and lower, but mostly lower) and very occasional back pain for nearly 3 months, The first time it happened it was a very sudden sharp pain in centre upper abdomen which occurred directly after eating, but since then it has been less intense and not necessarily induced by eating. Sonograph results showed nothing unusual. no weight loss , no change in toilet habits but small amount of mucus sometimes present. doctor prescribed Omeprazol but no change. I ve not had any other scans done yet. Can you help?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your available history.

You might have
- stomach infestation by protozoa like parasites
- Gastritis

You should go for stool routine & microscopic examination. You may get prescription from your doctor for the same.

Treatment will be directed as per cause.

Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor